| Catalog Number |
8065992745 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during cataract surgery, an ophthalmic knife found to be dull.The procedure was completed using another blade.There was no patient harm.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of blunt scalpel; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The photos attached to the parent file were reviewed by the manufacturing site.Photos show a label with reported lot number.Another photo show a knife.Reported issue cannot be confirmed from photos.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was provided in d.4.The manufacturer internal reference number is: (b)(4).